Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Lemmens, Bas and Nussbaum, Roger and Verduyn Lunel, S.M. (2001) Lower and upper bounds for omega-limit sets of nonexpansive maps. Indagationes Mathematicae (New Series), 12 (2). pp. 191-211. (The full text of this publication is not available from this repository)

This list was generated on Mon Sep 22 03:18:11 2014 BST.